# SDR 2006UALA00607

- Difficulty date: March 28, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 303 S11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN BS 303 INTERCOSTAL ANGLE IS CRACKED AT STR 11R.   MAJOR REPAIR ACP'D, INST'D TEE CHORD REPAIR PER BACO DRAWING 65-17684 & AAR EA-I060138 ON NR11079-2000-0047.
